|   | 
Details
   web
Record
Author (up) Turing, A.M.
Title On computable numbers, with an application to the Entscheidungsproblem Type Journal Article
Year 1937 Publication Proc. of London Mathematical Society Abbreviated Journal
Volume 47 Issue 1 Pages 230-265
Keywords
Abstract
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN ISBN Medium
Area Expedition Conference
Notes Approved no
Call Number refbase @ user @ Serial 17130
Permanent link to this record